# SDR SWAA2014021125048

- Difficulty date: February 10, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 67,829 hours, 56,581 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Access Panel
- Part number: 6553746
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER PLATE ACCESS PANEL 9224R CRACKED.  R & R PANEL IAW SRM & DRAWING.
